Discussions By Condition: I cannot get a diagnosis.

Any Ideas On These Symptoms-no Response Yet

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: DOROTHY
  • April 2, 2007
  • 03:27 PM

Wrote Previously. This All Started With Bronchitis 8 Weeks Ago. I Was Put On Biaxin And A Week Later Was Very Sick With Nasuea, Diahreahha Loss Of Appetite "dizzy" Head And Weakness. Antibiotic Was Changed To Clear Up Bronchitis And Chest Xray Was Done. Other Symptoms Did Not Clear Up. By March 19 Had Muscle Pain In Upper Legs And Arms And Was Not Able To Stand Or Walk For Long. Doctor Prescribed Prednesone And Ran Tests For Connective Tissue Disorder. Ended Up In Emerg With Stomach Pain By March 25. Took Me Off Prednesone And Said To Try Acid Blocker Previcid In Combination With Domperidone To Settle The Stomach And Bowel Issues. Have Only Slightly Elevated Sdt Levels Which Indicates The Connective Tissue Issue Is Not Serious. The Stomach Issue Seems To Be Gradually Resolving Itself. I Was Told It Can Take 3 Or 4 Months To Get Over A Severe Reaction To Biaxin. Has Anyone Run Into This Before? However, I Am Still Weak And Tired. I Have Trouble Sleeping And My Muscles Are Still Sore And Achy. I Can't Stand Or Walk For Any Length Of Time. When Touched, My Upper Legs, Upper Arms And The Shoulder Blade Area Fee Bruised. I'm Now Being Tested For Thyroid, And Possilby A Recurrance Of Mono (which I Had Many Years Ago) Do These Symptoms Raise Any Ideas With Anyone?

Reply Flag this Discussion

3 Replies:

  • go to www.ahummingbirdsguide.com you are describing sx of ME write down as many sx as you have...PLEASE look
    mommy cat 1654 Replies Flag this Response
  • Hi Dorothy, A few months back i was put on Biaxin and had the same symptoms. Then they put me on Amoxycillin and i got sicker. I was sent from one specialist to the other until finally i decided the antibiotics weren't helping and stopped taking them. I took the advice i was given by this site and started taking probiotics and in a week i was better and with in a month i was back to normal. Don't think that you have a serious disease without first finding out if it is just side effects of the biaxin. I thought that i was going to die!!! and it was just biaxin side effects. I will be sure to tell the doctor that i don't ever want to take it again. beth
    BETH27584 31 Replies Flag this Response
  • Antibiotics can have severe horrible side effects - I avoid them like the plague. What other antibiotic did you end up taking? Taking prednisone has further ravaged your immune system, and it is possible you were having joint pain as a side effect to the antibiotic - was it a fluoroquinalone? It is possible to have side effects lasting several months after antibiotic use. It is often the last thing a doctor will look at, when it should be the first thing to consider. Please take Beth's advice and get yourself a good quality probiotic to help rebuild your intestinal flora, which in turn will help strengthen your immune system. Consider trying Oriental medicine to help get you back in balance. Acupuncture and Chinese herbs are very effective for bronchitis, and also helpful to rebuild the immune system and strengthen your lungs. Best wishesDOM
    acuann 3080 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.